BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Eigenvectors of isospectral graph transformations

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Maria Joana Torres (Author)

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
474

Starting page
110
Last page
123

Document Identifiers
URL - http://aimsciences.org/journals/contentslistnew.jsp?pubid=780

Rankings
SCOPUS Q1 (2011) - 0.804 - Discrete Mathematics and Combinatorics
SCOPUS Q1 (2011) - 0.804 - Algebra and Number Theory
SCIMAGO Q1 (2016) - 1.07 - Discrete Mathematics and Combinatorics
SCIMAGO Q1 (2016) - 1.07 - Algebra and Number Theory


Export

APA
Pedro Duarte, Maria Joana Torres, (2015). Eigenvectors of isospectral graph transformations. LINEAR ALGEBRA AND ITS APPLICATIONS, 474, 110-123. ISSN 0024-3795. eISSN . http://aimsciences.org/journals/contentslistnew.jsp?pubid=780

IEEE
Pedro Duarte, Maria Joana Torres, "Eigenvectors of isospectral graph transformations" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 474, pp. 110-123, 2015.

BIBTEX
@article{22896, author = {Pedro Duarte and Maria Joana Torres}, title = {Eigenvectors of isospectral graph transformations}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2015, pages = {110-123}, volume = 474 }